# SDR AU970826

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FORWARD PRESSURE BULKHEAD AT STATION 178 CRACKED IN SIXPLACES - FOUND USING EDDY CURRENT AND ULTRASONIC INSPECTIONS IAWER B73-53-10-39A
